Basic boundary-value problems for one equation with fractional derivatives
Abstract
We prove some properties of solutions of an equation ∂2αu∂x2α1+∂2αu∂x2α2+∂2αu∂x2α3=0,α∈(12;1], in a domain Ω⊂R3 which are similar to the properties of harmonic functions. By using the potential method, we investigate principal boundary-value problems for this equation.Downloads
Published
25.01.1999
Issue
Section
Research articles
How to Cite
Lopushanskaya, G. P. “Basic Boundary-Value Problems for One Equation With Fractional Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 1, Jan. 1999, pp. 48–59, https://umj.imath.kiev.ua/index.php/umj/article/view/4582.